# SDR SWIA200515088

- Difficulty date: March 16, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 19,056 hours, 28,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Buttstrap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BUTT STRAP BELOW CABIN FLOOR AFT OF ROW 10 CORRODED, ITEM FOUND AT C-CHECK INSPECTION.  NEW BUTT STRAP INSTALLED IAW SRM 120 51-10-02 PG 3 SEC 3.A.
